# SDR DALA2025052603996

- Difficulty date: May 25, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N338DN
- Make and model: Airbus A321-213
- Aircraft serial: 8078
- Aircraft time: 22,813 hours, 10,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3038, ENERGENCY EXIT SIGN BROKEN INTO TWO PIECES AT 4L DOOR. CORRECTIVE ACTION: REPLACED UPPER EMERGENCY EXIT SIGN LENS AT 4L DOOR. (LP 0986289)
